Page 1 of 2 12 LastLast
Results 1 to 10 of 20

Thread: bursitis?

  1. #1
    Join Date
    Jun 2007
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default bursitis?

    Anyone have bursitis? I've been told that I have olectronon bursitis (elbow). If you have experienced this, what has helped?

    Thanks..

  2. #2
    Join Date
    Apr 2007
    Location
    Texas
    Posts
    32
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have it in my left shoulder. Found this out during my quest of finding out what was wrong with me and how come I am in so much pain?

    I am on Plaquanel and Metha. and a large amount of pain killers. So, it hasn't given me problems in a long time. Watch, it will flar up now.

    It is really painful, so I feel you. I also have problems with my elbows.

    What are you one for your lupus? They put me on celebrex for a while and it helped but it messes up your stomach.

    Tanya

  3. #3
    Join Date
    Jun 2007
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Right now I'm on Plaquenil and Naproxen and I take Nexium because all of the NSAID's have caused me to have inflammation in my esophagus. My brother in law is an orthopedic surgeon and he told me that I have bursitis in my elbows. I hope when I go to the rheumy the next step isn't prednisone because I hate that stuff.

  4. #4
    Join Date
    Apr 2007
    Location
    Texas
    Posts
    32
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    It seems to me you need to be on a stronger anti-inflamatory. Please let me know what your Reumi says. I am about to change mine, she is too conservative, and I am in too much pain.

    Tanya

    best of luck

  5. #5
    Join Date
    Mar 2007
    Location
    oklahoma
    Posts
    86
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    I have been told I have bursitis in my right hip, I went for physicial therapy for it but then was put on the drug Lyrica, since then my bursitis has helped tremendously! I couldn't even sleep on my right side before now I can. I'm just wondering if it's related to my lupus or results of a car injury I had 1 1/2 yrs ago which resulted in 2 buldging discs in my lower back.

  6. #6
    Join Date
    Jun 2010
    Location
    Perth Western Australia
    Posts
    709
    Thanks
    9
    Thanked 182 Times in 116 Posts

    Default

    I have bursitis in both of my feet. The official diagnosis is: Webspace Intermetatarsal Bursitis
    My Rheumy put me on Prednisolone, but then he went on holidays. I see him again in a week and a half. The pain is still there, but not as bad. I am not sure if the Prednisolone is helping, or if it is because it hurts to walk so I try to keep off my feet as much as possible

    Is there any one else with bursitis in their feet? Originally my doctor thought it was Morton's Neuroma, but an xray and ultrasound showed it wasn't
    Diagnosed with Lupus - 22 June, 2010

  7. #7
    Join Date
    May 2011
    Location
    Colorado
    Posts
    645
    Thanks
    456
    Thanked 353 Times in 232 Posts

    Default

    My rheumy gave me a steroid and long acting anesthetic injection in my hip for bursitis and it gave me great relief for many months. It didn't go into the joint space, just into the side of my hip. More steroids, I know, but at least the medicine is getting where it needs to go. The injection was amazingly painless because he uses a very thin needle.

  8. #8
    Join Date
    Jun 2010
    Location
    Perth Western Australia
    Posts
    709
    Thanks
    9
    Thanked 182 Times in 116 Posts

    Default

    So what happens when it wears off, does he give you another injection. I am not sure what will happen when I go back to my rheumy, whether he will increase my dose, or add something else, or just leave everything as it is. I cannot keep off my feet all the time, I am a teacher and it is really difficult to continue teaching the way I am
    Diagnosed with Lupus - 22 June, 2010

  9. #9
    Join Date
    May 2011
    Location
    Colorado
    Posts
    645
    Thanks
    456
    Thanked 353 Times in 232 Posts

    Default

    Quote Originally Posted by Linda From Australia View Post
    So what happens when it wears off, does he give you another injection. I am not sure what will happen when I go back to my rheumy, whether he will increase my dose, or add something else, or just leave everything as it is. I cannot keep off my feet all the time, I am a teacher and it is really difficult to continue teaching the way I am
    Actually, I have only had one - about a year ago. I switched rheumies because that one was a little too laid back for me. But, he loved to do injections (LOL)! I haven't approached it with my new rheumy, but since I am in the drug study I may not be able to get steroid injections. My left hip is burning like a son-of-a-gun, so I hope that's not the case.

  10. #10
    Join Date
    May 2011
    Location
    Colorado
    Posts
    645
    Thanks
    456
    Thanked 353 Times in 232 Posts

    Default

    I know what I was going to say, Linda (MBBF - must be brain fog), have you tried a podiatrist? Maybe custom orthotics would give you some relief? How about a cane or crutches to take some of the weight off your feet? Can you get a good office chair and retro fit it with skateboard wheels to whiz around the classroom? ? BTW, thank you for doing an incredibly hard job that is so critical to our future. In the US teachers don't get nearly enough credit, especially this election year. I hope in Australia you are treated with the respect you deserve!

  11. The Following User Says Thank You to Gizmo For This Useful Post:

    tgal (06-04-2011)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •